Volume 2, Issue 3
Finite Difference Solution of a Nonlinear Elliptic Equation

Pen-Yu Kuo

DOI:

J. Comp. Math., 2 (1984), pp. 272-278

Published online: 1984-02

Preview Full PDF 91 1714
Export citation
  • Abstract

The finite difference scheme is constructed for a nonlinear elliptic equation; its convergence is proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-272, author = {Pen-Yu Kuo}, title = {Finite Difference Solution of a Nonlinear Elliptic Equation}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {3}, pages = {272--278}, abstract = { The finite difference scheme is constructed for a nonlinear elliptic equation; its convergence is proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9662.html} }
TY - JOUR T1 - Finite Difference Solution of a Nonlinear Elliptic Equation AU - Pen-Yu Kuo JO - Journal of Computational Mathematics VL - 3 SP - 272 EP - 278 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9662.html KW - AB - The finite difference scheme is constructed for a nonlinear elliptic equation; its convergence is proved.
Pen-Yu Kuo. (1970). Finite Difference Solution of a Nonlinear Elliptic Equation. Journal of Computational Mathematics. 2 (3). 272-278. doi:
Copy to clipboard
The citation has been copied to your clipboard